# SDR UPS97224698

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 7 SPOILER PANEL GROUND SPOILER HINGE BRACKET I/B IS CRACKED.  REPLACED BRACKET IAW SRM 51-30-2 AND IAW DRG NR 65-16216.
